# SDR ARWA981038

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM MAIN CARGO COMPARTMENT STATION 70, RBL 29.  REMOVED CORROSION SRM 51-1-8.  FABRICATED ANGLE AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371033.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5091A.  (M)
